I've been on 2 different antibiotics for cellutlits in my leg and feel like I might be getting a yeast infection. I want to supplement with acidophilus capsules, but have a question: Do I have to take the acidophilus at a different time than the antibiotic? Will the antibioctic just kill the acidophilus or does it make a difference?? Please help!
Any time I have taken antibiodics and knew it would result in a yeast infection, I took the yeast infection medication the day after I took the last antibiodic. Mostly because the antibiodic is much more powerful.
Make sure you get the probiotics/acidophilus from a health food store as opposed to a drug store. They are of MUCH higher quality and will make all the difference! If they are to be refrigerated, this will assure you they are of high quality and contain live bacteria. Probiotics with dead bacteria are basically good for nothing.
The antibiotic will not kill the acidophilus. It is always a good idea to take acidophilus while taking antibiotics. Actually, it's always good idea to take them anyway. The acidophilus will help to keep good bacteria in your body since the antibiotics will be killing it off. Trust me, get the best ones you can find. I was recently on a L O N G course of a somewhat hardcore antibiotic and I'm paying for it now. It's going to be a while before my bacteria levels are back to normal. Btw, I've never heard (or read) that they need to be taken at a certain time.
Also, eat a ton of yogurt while you're on the antibiotic routine. This will also help to keep your good bacteria levels up :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.